Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Extensions of a theorem of Wintner on systems with asymptotically constant solutions


Author: William F. Trench
Journal: Trans. Amer. Math. Soc. 293 (1986), 477-483
MSC: Primary 34C11; Secondary 34D05
DOI: https://doi.org/10.1090/S0002-9947-1986-0816305-3
MathSciNet review: 816305
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A theorem of Wintner concerning sufficient conditions for a system $ y' = A(t)y$ to have linear asymptotic equilibrium is extended to a system $ x' = A(t)x + f(t,x)$. The integrability conditions imposed on $ f$ permit conditional convergence of some of the improper integrals that occur. The results improve on Wintner's even if $ f = 0$.


References [Enhancements On Off] (What's this?)

  • [1] T. G. Hallam, Asymptotic integration of second order differential equations with integrable coefficients, SIAM J. Appl. Math. 19 (1970), 430-439. MR 0269935 (42:4828)
  • [2] -, Asymptotic integration of a nonhomogeneous differential equation with integrable coefficients, Czechoslovak Math. J. 21 (1971), 661-671. MR 0291573 (45:664)
  • [3] W. F. Trench, Systems of differential equations subject to mild integral conditions, Proc. Amer. Math. Soc. 87 (1983), 263-270. MR 681832 (84c:34050)
  • [4] -, Asymptotics of differential systems with deviating arguments, Proc. Amer. Math. Soc. 92 (1984), 219-224. MR 754707 (85j:34164)
  • [5] A. Wintner, On a theorem of Bôcher in the theory of ordinary linear differential equations, Amer. J. Math. 76 (1954), 183-190. MR 0058800 (15:426c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34C11, 34D05

Retrieve articles in all journals with MSC: 34C11, 34D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1986-0816305-3
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society